# SDR IXXA9700045

- Difficulty date: February 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51CX
- Make and model: Doug DC-8-62
- Aircraft serial: 46027
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Ws 393
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, THE RIGHT WING, UPPER SURFACE EXTERNAL PLATING WAS FOUND WITH A CORROSION BULGE AT STATION XFS393, STRINGER 7.  REPAIR WAS ACCOMPLISHED BY REMOVAL OF CORROSION PER DC-8 SRM 57-2-1 FIG 32, SHEET 2,  FABRICATION AND INSTALLATION OF A FILLER AND REPAIR DOUBLER IN ACCORDANCE WITH DOUGLAS FAX FILE 97-02-12-003/RRR00036 AND ENGINEERING ORDER 53-DC8-481.
